# SDR ABXA20170830099

- Difficulty date: August 30, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 64,560 hours, 45,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Condition: Missing
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY DESCENT SAFETY HARNESS CARABINER WAS MISSING FROM ITS STOWAGE POUCH. WHILE THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED), A NEW SAFETY HARNESS CARABINER WAS INSTALLED INTO THE STOWAGE POUCH. THE CAUSE OF THE MISSING CARABINER IS UNKNOWN.
